| Model Number |
D314TRG |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 694765 lead, implanted (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that atrial tachycardia/atrial fibrillation (at/af) episodes were potentially thought to be electromagnetic interference.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No patient complications have been reported as a result of this event.